×

zbMATH — the first resource for mathematics

On the first initial-boundary value problem of compressible viscous fluid motion. (English) Zbl 0366.35070

MSC:
35Q99 Partial differential equations of mathematical physics and other areas of application
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agmon, S., Douglis, A. and Nirenberg, L., Estimates near the boundary for solu- tions of elliptic partial differential equations satisfying general boundary conditions, I, Comm. Pure Appl. Math., 12 (1959), 623-727; II, Ibid., 17 (1964), 35-92. · Zbl 0093.10401 · doi:10.1002/cpa.3160120405
[2] Arima, R., On general boundary value problem for parabolic equations. J, Math. Kyoto Univ., 4 (1964), 207-243. · Zbl 0143.13902
[3] Bergmann, S., Integral operators in the theory of linear partial differential equa- tions^ Springer, 1961.
[4] Browder, F. E., A priori estimates for solutions of elliptic boundary-value problems, I, Proc. Koninklijke Nederl. Akad. van Wetenshappen, ser. A, 63 (1960), 145-159: II, Ibid., 63 (1960), 160-169; III, Ibid., 64 (1961), 404-410. · Zbl 0096.30202
[5] Browder, F. E., Estimates and existence theorems for elliptic boundary value pro- blem, Proc. Nat. Acad. Sci. USA, 45 (1959), 365-372. · Zbl 0093.29402 · doi:10.1073/pnas.45.3.365
[6] Coddington, E. and Levinson, N., Theory of ordinary differential equations, McGraw-Hill, 1955. · Zbl 0064.33002
[7] Courant, R. and Hilbert, D., Methods of mathematical physics, II, Interscience, 1962. · Zbl 0099.29504
[8] Douglis, A. and Nirenberg, L., Interior estimates for elliptic systems of partial differential equations, Comm. Pure Appl. Math., 8 (1955), 503-538. · Zbl 0066.08002 · doi:10.1002/cpa.3160080406
[9] 3H,neJibMaH, C. £., O (^yH^aMeHTaJibHbix peuieHHHX napa6ojiHqecKHX CHCTCM, Mam. C6.9 38 (1956), 51-92; II, Ibid., 53 (1961) 73-136.
[10] 3H4eJibM3H, C. £., 06 CAROM KJiacce napaSojinqecKHx CHCTCM, UOKJI. AH CCCP, 133 (1960), 40-43.
[11] 3H£eJibM3H, C. /J., O KpaeBbix sa^anax #JIH napaftojinqecKHX CHCXCM B nojiynpo- cTpancTBe, Ibid., 142 (1962), 812-814.
[12] Sn^eJibMaH, C. £., K xeopHH oo’mHx rpaHHHHbix aa^an £jm napa6ojiHiecKHx CHCTCM, Ibid., 149 (1963), 792-795.
[13] BH^eJibMaH, C. £., IIapa6oJiiiHecKiie cucmeMbi, HayKa, 1964.
[14] BHAeJibMaH, C. £. H HBacHiiieH, C. ZU HccJie^OBaHHe MaxpHijbi FpHHa o^HOpo^HOfi napa5oJiHHecKOH rpaHHHHOft SS^SHH, Tpydu MOCKOB. Mam. O6.3 23 (1970), 179-234.
[15] 3H£eJibM3H, C. R. H JIHIIKO, B. H., O KpaeBbix aa^anax AJIH napa5o< JiHqecKHx CHCTCM B o5< 7iacTHX o5mero BH^a, £OKA. AH CCCP, 150 (1963), 58-61.
[16] Friedman, A., Interior estimates for parabolic systems of partial differential equa- tions, J. Math. Mech., 1 (1958), 393-417. · Zbl 0082.30402
[17] Friedman, A., Boundary estimates for second order parabolic equations and their applications, Ibid., 7 (1958), 771-791. · Zbl 0082.30601
[18] Friedman, A., Generalized functions and partial differential equations, Prentice- Hall, 1963. · Zbl 0116.07002
[19] Friedman, A., Partial differential equations of parabolic type, Prentice-Hall, 1964. · Zbl 0144.34903
[20] rejib(j>aH,n, H. M. H IIlHJiOB, F. E., O6o6wfeHHbie cfJyHKqim, III, MocKBa, 1958.
[21] FioHTep, H. M., Teopax nomeHUiUdJia u ee npiiMeneHue K QCHOBHUM sadcwaM MameMamwtecKoii cfJusiiKU, FocxexHsaT, 1953.
[22] HBacHiiieH, C. J[., MaxpHua FpHna Heo^HOpo^Hoft napa5oJiHHecKofl aa^aHH, MOKJI. AH CCCP, 187 (1969), 730-733.
[23] HBacHinen, C. £. H SH^eJibMan, C. R., OUCHKH MaxpHUbi FpHHa napa^OJiHHecKOH rpaHHiHOH sa^aHH, Ibid., 172 (1967), 1262-1265.
[24] Itaya, N., The existence and uniqueness of the solution of the equations describing compressible viscous fluid flow, Proc. Japan Acad., 46 (1970), 379-382. · Zbl 0207.39902 · doi:10.3792/pja/1195520358
[25] Itaya, N., On the Cauchy problem for the system of fundamental equations des- cribing the movement of compressible viscous fluid, Kodai Math. Sem. Rep., 23 (1971), 60-120. · Zbl 0219.76080 · doi:10.2996/kmj/1138846265
[26] Itaya, N., A survey on the generalized Burgers’ equation with a pressure model term, J. Math. Kyoto Univ., 16 (1976), 1-18. · Zbl 0328.35013
[27] Itaya, N., On the fundamental system of equations for compressible viscous fluid, Sugaku, 28 (1976), 25-40 (Japanese).
[28] Itaya, N., On the initial value problem of the motion of compressible viscous fluid, especially on the problem of uniqueness, to appear in /. Math. Kyoto Univ. · Zbl 0335.35029
[29] KpacoBCKHH, K). IL, HccJie^OBaHHe noxeHUHaJios cBHSaHHbix c KpaeBbiMH sa^anaMH AJIH 3JiJiHnxHHecKHx ypaBHeHHft, MSB. AH, cep. MameM., 31 (1967), 587-640.
[30] KpacoBCKHH, K). IX, BbweJieHHe oeofteHHOcxH y 4>yHKUHH FpHHa, Ibid., 31 (1967), 977-1010.
[31] KpacoBCKHH, K). IX, CsoficxBa dpynmm Fpnna H ofto&neHH rpaHHHHbix sa^an, Ibid., 33 (1969), 109-137.
[32] JIa£bi>KeHCKaH, O. A., A^ameMamunecKue eonpocu danaMiiKii BSHKQU, MaeMoit WiiidKocmu, MocKBa, 1970.
[33] Jla^bixceHCKaH, O. A., COJIOHHHKOB, B. A., H ypajibuesa, H. H.? Jlum&nue a KeasiMiuHe&mie ypaeneHun napadoJimecKozo manay MocKBa, 1967.
[34] Lamb, H., Hydrodynamics, Cambridge, 1932.
[35] Lichtenstein, L., Grundlagen der Hydromechanik, Springer, 1929. · Zbl 0157.56701
[36] Lions, J. L., Quelque methodes de resolution des probleme aux limites non lineaires, Gauthier-Villairs, 1969. · Zbl 0189.40603
[37] JIonaxHHCKHH, H. B., 4>yHAaMenxaJibHaH cHcxeMa pemeHHH aJiJinnxKHecKoft CHCXCMH 4H()4)epeHUHaJibHbix ypaBHeHHfi, Vnp. Mam. Kypn., 3 (1951), 3-38.
[38] JIonaTHHCKHii, 5L B., OyH^aMeHTaJibKbix pemeHHH cHCTeMbi ypaBHCHHH sJunniTHHecKoro THna, Ibid., 3 (1951), 290-316.
[39] JlonaTHHCKHH, H. B., O5 OAHOM cnocofte npHBe^eHHH rpaHHHHbix CHCTCMH AH<i)(j>epeHU.HaJibHbix ypaBHCHHH sjiJinnTHHecKoro THna K peryjinpHbiM HHTerpaJibHbiM ypaBHeHHHM, Ibid., 5 (1953), 123-151.
[40] Meyer, R. E., Introduction to mathematical fluid dynamic s, Wiley-Interscience, 1971. · Zbl 0225.76001
[41] MnxaHJiOB, B. n., PemeHne cMemaHofi sa^ann ^JIH napaCfojinqecKOH CHCTCMH MCTOAOM noTCHUHaJiOB, fox. AH CCCPy 132 (1960), 291-294.
[42] Miranda, C., Equazioni alle derivate parziali di tipo elliptico, Springer, 1955. · Zbl 0065.08503
[43] Nash, J., Parabolic equations, Proc. Nat. Acad. Sci. USA, 43 (1957), 754-758. · Zbl 0078.08704 · doi:10.1073/pnas.43.8.754
[44] Nash, J., Le probleme de Cauchy pour les equations clifferentielles d’un fluide general, Bull. Soc. Math. France, 90 (1962), 487-497. · Zbl 0113.19405 · numdam:BSMF_1962__90__487_0 · eudml:87027
[45] IleTpOBCKHH, H. T., JleKi^au 06 ypasmiWHX c lacmtibiMU, iipoasodHbiMii, Foe. HSA. MocKBa, 1953.
[46] Pogorzelski, W., Etude de la solution fondamentale do 1’equatioii parabolique, Ricerche Mat., 5 (1956), 25-57. · Zbl 0072.10301
[47] Pogorzelski, W., Etude de la matrice des solutions fondamentales du systeme para- bolique d’equations aux derivees partielles, Ibid., 1 (1958), 153-185. · Zbl 0085.30903
[48] Pogorzelski, W., Proprietes des solutions du systeme parabolique d’equations aux derivees partielles, Mat. Scand., 6 (1958), 237-262. · Zbl 0085.31001 · eudml:165690
[49] Schechter, M., General boundary value problems for elliptic partial differential equations, Comm. Pure Appl. Math., 12 (1959), 457-486. · Zbl 0087.30204 · doi:10.1002/cpa.3160120305
[50] Serrin, J., On the uniqueness of compressible fluid motions, Arch. Rational Mech. Anal., 3 (1959), 271-288. · Zbl 0089.19103 · doi:10.1007/BF00284180
[51] Serrin, J., Mathematical principles of classical fluid mechanics, Handbuch der Physik, 8, Springer, 1959.
[52] COJIOMHK, M. 3., O6 ycJiOBHH H. B. JIonaTHHCKoro paapeuiHMOCTH Kpaesbix sa^a1!, BecmnuK Jlenunzpad. VHVLB. Cep. Mam. Mex. 0a,3., I (1965), 143-144.
[53] COJIOHHHKOB, B. A., O5 o6mnx KpaeBbix sa^anax RJIK CHCTCM, sjuiMnTHnecKHx B cMbicJie A. ZlarJiHca-JI. HnpeH5epra, I, MSB. AH, Cep. MameM., 28 (1964), 665- 706; II, Tpydbi Mam. Mucm. CmeKJioe., 92 (1966), 233-296.
[54] COJIOHHHKOB, B. A., O KpaeBbix sa^anax ^JIH JiHHeHHbix napaftoJiHiecKHx CHCTCM /[H(j)4)epeHUHajibHbix ypaBHCHHH o^mero BH#a, Tpydbi Mam, Mncrn. CmeKjioe., 83 (1965), 3-162.
[55] TruesdelL C., The mechanical foundations of elasticity and fluid dynamics, /. Rational Mech. Anal, 1 (1952), 125-300. · Zbl 0046.17306
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.